# SDR UPS00432194

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C,  RT  WING LEADING EDGE.  CORROSION ON RT FRONT SPAR WEB AT OLES 1418-1446.     REPAIRED I.A.W QUERY NOTE N522UP/10/2000,AND APPROVED 8110-3.
